Renyi statistics in directed families of exponential experiments



Downloads per month over past year

Morales González, Domingo and Pardo Llorente, Leandro and Vadja, Igor (2000) Renyi statistics in directed families of exponential experiments. Statistics, 34 (2). pp. 151-174. ISSN 0233-1888

Official URL:


Renyi statistics are considered in a directed family of general exponential models. These statistics are defined as Renyi distances between estimated and hypothetical model. An asymptotically quadratic approximation to the Renyi Statistics is established, leading to similar asymptotic distribution results as established in the literature For the likelihood ratio statistics. Some arguments in favour of the Renyi statistics are discussed, and a numerical comparison of the Renyi goodness-of-fit tests with the Likelihood ratio test is presented.

Item Type:Article
Uncontrolled Keywords:exponential models; resting goodness-of-fit; Renyi distances; Renyi statistics; stochastic-processes; models
Subjects:Sciences > Mathematics > Stochastic processes
ID Code:18088
Deposited On:31 Jan 2013 09:30
Last Modified:31 Jan 2013 09:30

Origin of downloads

Repository Staff Only: item control page